MathSciNet Relay Station
MathSciNet bibliographic data
MR861698 (87j:30056) 30C70
Leung, Y. J.; Schober, G. On the structure of support points in the class $\Sigma$. J. Analyse Math. 46 (1986), 176–193.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement